Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 2:10 PM CDT for Laclede County, Pulaski County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 2:10 PM CDT (19:10 UTC)
- Expired
- Jun 9, 2009, 2:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Laclede County, MO, Pulaski County, MO
The radar
The Springfield radar (KSGF), 112 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:31 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 091910 TORSGF MOC105-169-091945- /O.NEW.KSGF.TO.W.0066.090609T1910Z-090609T1945Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 210 PM CDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL LACLEDE COUNTY IN SOUTHWEST MISSOURI... SOUTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI... * UNTIL 245 PM CDT. * AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A TORNADO 13 MILES EAST OF LEBANON...MOVING NORTHEAST AT 15 MPH. * THE TORNADO WILL BE NEAR... 7 MILES WEST OF FORT LEONARD WOOD BY 245 PM CDT. THE TOWN OF LAQUEY IS ALSO IN THE PATH OF THIS TORNADIC STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 156. IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3786 9225 3767 9211 3759 9241 3771 9250 TIME...MOT...LOC 1910Z 241DEG 13KT 3766 9242 $$ KARDELL/GAEDE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 1:01 PM CDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 9, 1:01 PM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 PM CDT TUE JUN 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A VERY ACTIVE SITUATION IS SETTING UP ACROSS SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS FOR THE REST OF THIS AFTERNOON AND INTO THE EVENING HOURS. AT NOON...A WARM FRONT WAS SITUATED ROUGHLY FROM EMPORIA KANSAS THROUGH THE STOCKTON LAKE AREA...JUST NORTH OF SPRINGFIELD...AND INTO WEST PLAINS. TO THE NORTH OF THIS FRONTAL BOUNDARY...ELEVATED THUNDERSTORMS HAVE DEVELOPED. THE MAIN THREAT WITH THIS ACTIVITY WILL CONTINUE TO BE LARGE HAIL TO THE SIZE OF HALF DOLLARS. MUCAPE IS VERY STRONG NORTH OF THIS FRONT WITH ELEVATED PARCELS LIKELY RECOGNIZING UPWARDS OF 3000 J/KG OF ELEVATED INSTABILITY. STORMS HAVE ALSO SHOWN SUPERCELL CHARACTERISTICS IN THIS AREA...ENHANCING THE HAIL THREAT. A SECOND AREA OF INTENSE THUNDERSTORM ACTIVITY IS NOW MOVING RIGHT ALONG THE WARM FRONTAL BOUNDARY IN EAST CENTRAL KANSAS. THIS ACTIVITY HAS LIKELY BECOME SURFACE BASED AND WILL CONTINUE AN EAST SOUTHEASTWARD PROPAGATION ALMOST DIRECTLY ALONG THE SURFACE FRONT. SURFACE BASED INSTABILITY IS VERY STRONG OVER THE WARM SECTOR. MID LEVEL WINDS ARE STRONG...AS ARE DEEP LAYER SHEAR PARAMETERS...AND THIS BOWING SEGMENT IS EXPECTED TO CONTINUE TO FORWARD PROPAGATE AND MAY SHOW TENDENCIES TOWARD AN EVOLUTION INTO MORE OF A QUASI- SUPERCELLULAR STORM MODE IN THE NEAR FUTURE. WHILE LOW LEVEL SHEAR VECTORS OF 10 TO 20 KTS ARE ORIENTED AT ABOUT 50 DEGREES TO THE LINE ORIENTATION...AND NOT PARTICULARLY FAVORABLE FOR INTENSE WINDS...THIS BOW SEGMENT HAS MAINTAINED ITSELF VERY WELL. VERY STRONG MID ALTITUDE RADIAL CONVERGENCE SIGNATURES HAVE APPEARED REGULARLY ON THIS STORM...AS WELL AS SOME MID LEVEL ROTATION. WHILE SMALL SCALE MESOVORTICES ALONG THE LEADING EDGE WILL BE POSSIBLE...WEAK LOW LEVEL SHEAR VECTORS INDICATE THAT THIS IS NOT A PARTICULARLY FAVORABLE SITUATION FOR MESOVORTEX DEVELOPMENT. HOWEVER...WILL NEED TO MONITOR TORNADIC POTENTIAL...ESPECIALLY ALONG THE SOUTHERN EDGE AND IF THE STORM SHOULD SHOW SIGNS OF A SUPERCELLULAR TRANSITION. BARJENBRUCH && .DISCUSSION... MAIN CHALLENGES WILL BE TRYING TO NAIL DOWN THE TIMING AND INTENSITY OF CONVECTION OVER THE REGION. IN THE NEAR TERM THERE ARE TWO AREAS OF INTEREST. THE FIRST IS A PERSISTENT SMALL COMPLEX OF THUNDERSTORMS THAT HAS BEEN MOVING SLOWLY SOUTH THROUGH EAST CENTRAL INTO SOUTHEAST MO. THE WESTWARD EXTENT OF THIS CONVECTION HAS BRUSHED OUR EASTERN COUNTIES DURING THE EVENING AND CONTINUES TO DO SO. THE CONVECTION CONTINUES TO LINGER IN AN AREA WHERE MOISTURE CONVERGENCE CONTINUES ALONG THE SFC AND 850MB BOUNDARIES...STILL MODERATELY STRONG MLCAPES OF 2000 J/KG AND CONTINUED MOISTURE TRANSPORT FROM A WEST-WSW MODEST 850MB FLOW. THE FRONT AND LOW/MID LEVEL FLOW IS PARALLEL TO THE W-E SFC BOUNDARY ALLOWING PERSIST BACK BUILDING TO OCCUR. WOULD EXPECT THE CONVECTION TO GRADUALLY WEAKEN...BUT HAVE OCCASIONALLY SEEN SOME DECENT UPDRAFTS PULSE UP...SO WILL NEED TO WATCH THE TRENDS IN THE VERY NEAR TERM OVERNIGHT. THE NEXT AREA OF CONCERN...MORE SO FOR THE DAYLIGHT HOURS ON TUESDAY...WILL BE OVER THE PLAINS AND WESTERN SECTIONS OF THE OZARKS. EXPECT TO SEE INCREASING ISENTROPIC ASCENT DEVELOP OVER NORTHERN OK INTO KS...POSSIBLY EXTENDING EASTWARD INTO THE WESTERN CWFA BEFORE DAYLIGHT IN RESPONSE TO ANOTHER RIPPLE IN THE WEST TO WSW MID/UPPER LEVEL FLOW . INITIALLY...CONVECTION WILL BE ELEVATED WITH MUCAPES OF 2000-3000 J/KG. EVENTUALLY...PROGGED THERMAL PROFILES INDICATE THAT SFC BASED CONVECTION WILL BE POSSIBLE WITH HEATING BY LATE MORNING AND AFTERNOON WITH MLCAPES APPROACHING 2500 J/KG OVER THE WESTERN PORTION OF THE CWFA. WITH SFC BOUNDARY STILL LIFTING NORTHWARD AND SOMEWHAT BACKED LOW LEVEL FLOW NORTH OF THE FRONT...AND AMPLE 0-6KM BULK SHEAR OF AROUND 40 KTS...CAN EASILY SEE SUPERCELLS DEVELOP IF THE PROGGED CAPES ARE REALIZED. COMPLICATING MATTERS SOMEWHAT WILL BE HOW EXTENSIVE INITIAL ELEVATED CONVECTION WILL BE AND ITS AFFECT ON ANY GRADUAL TRANSITION TO MORE SFC BASED CONVECTION. AN ELEVATED MIX LAYER IS ALSO EXPECTED TO GRADUALLY SPREAD NORTH WITH TIME AS WELL AND MAY CAP OFF OR LIMIT THE SOUTHERN EXTENT OF CONVECTION. THE KJLN PROGGED SOUNDING FROM THE GFS SHOWS A GRADUALLY STRENGTHENING OF THE CAP WITH MLCIN GRADUALLY INCREASING TO ROUGHLY 70-80 J/KG BY 00Z. ALL IN ALL...BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY FOR SEVERE CONVECTION ALONG AND NORTH OF THE WARM FRONT TODAY...MAINLY OVER THE WESTERN OZARKS/OSAGE PLAINS REGION THIS AFTERNOON. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND NORTHEAST TUE NIGHT WITH ANOTHER NOCTURNAL CLUSTER/COMPLEX POSSIBLE OVER THE LOWER MO RIVER VLY. WILL KEEP HIGHER POPS OVER THE NORTHERN CWFA COUNTIES TUE NIGHT. WED-WED NIGHT-EARLY THU...WILL SEE A REPEAT IN THE CYCLE AS A MORE SUBSTANTIAL SHORTWAVE LIFTS ENE FORM THE THE SOUTHERN ROCKIES THROUGH THE MID MS VLY DURING THIS TIME. THIS MAY ACTUALLY END UP BEING THE PERIOD OF MOST CONCERN HYDROLOGICALLY...MAINLY WED-WED NIGHT. HARD TO KNOW WHERE THE HEAVIEST RAINFALL WILL SET UP...BUT BOTH THE ECMWF AND AND GFS MOVE A SFC WAVE EAST ALONG THE STALLED FRONTAL BOUNDARY FROM KS/OK THROUGH MO WED/WED NIGHT. CONVECTION FROM TUE NIGHT (SHOULD IT DEVELOP) WILL PLAY A ROLE AS TO WHERE LOW LEVEL BOUNDARIES MAY SET UP. COULD BE A SITUATION WHERE WE SEE CONVECTION DEVELOP OR RE-INTENSIFY (IF STILL ONGOING) WED AFTERNOON AS THE LOW LEVEL FLOW AND MOISTURE TRANSPORT ONCE AGAIN INCREASE OVER THE AREA AHEAD OF THE APPROACHING SHORTWAVE...AND CONTINUES INTO WED NIGHT. PWATS INCREASE TO AROUND 1.50 INCHES BY THIS TIME...SO HEAVY PRECIP IS A CONCERN. WILL HIGHLIGHT THIS PERIOD IN THE HWO AND PROBABLY WILL ISSUE AN ESF AS WELL. LATE THU-FRI-WEEKEND...MAY SEE A BIT OF A LULL DURING THIS TIME AS THE LOW LEVEL FOCUS FOR CONVECTION MAY SHIFT TO THE SOUTH. STILL HAVE POPS...BUT THEY ARE MORE FOCUSED OVER SOUTHERN COUNTIES. MODEL DIFFERENCES WITH SUBTLE MID LEVEL FEATURES BECOME MORE PRONOUNCED BY THIS TIME. THE GFS IS A LITTLE MORE BULLISH WITH PRECIP...ESPECIALLY ON FRI WITH ANOTHER BOUT OF ELEVATED CONVECTION. THE VERY GENERAL TREND WITH PROGS IS TO GRADUALLY BUILD UPPER HEIGHTS OVER THE CENTRAL CONUS LATE FRI AND THIS WEEKEND. ANY POP FORECAST FOR THIS TIME PERIOD IS LOW CONFIDENCE. DSA && .AVIATION... FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG. ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45 KTS OF SHEAR. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 1:02 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 102 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 102 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON OVER SOUTHEAST KANSAS INTO THE MISSOURI OZARKS. MOST OF THE INITIAL ACTIVITY WAS DEVELOPING NORTH OF A WARM FRONT WHICH WILL CONTINUE TO LIFT NORTH ACROSS THE AREA THIS AFTERNOON. STORMS THIS AFTERNOON AND EVENING WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS...WIND GUSTS IN EXCESS OF 70 MPH AND ISOLATED TORNADOES. THE MAIN THREAT FOR TORNADOES WILL BE OVER FAR WESTERN MISSOURI INTO SOUTHEAST KANSAS. A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT. WHILE THIS WILL CONTINUE TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT. THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW MOVING STORM COMPLEXES OR CLUSTERS. PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 1:45 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM HAIL 3 NW BENNETT SPRINGS 37.76N 92.89W
06/09/2009 E0.75 INCH DALLAS MO PUBLIC
&&
BARJENBRUCHLocal storm report, Jun 9, 1:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL 2 NW UNIONTOWN 37.87N 95.00W
06/09/2009 E0.88 INCH BOURBON KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Jun 9, 1:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL UNIONTOWN 37.85N 94.97W
06/09/2009 E1.00 INCH BOURBON KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Jun 9, 1:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 PM HAIL MONTAUK 37.45N 91.70W
06/09/2009 E0.75 INCH DENT MO OTHER FEDERAL
&&
BARJENBRUCHLocal storm report, Jun 9, 2:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TORNADO 5 S FORT SCOTT 37.77N 94.71W
06/09/2009 BOURBON KS BROADCAST MEDIA
TELEVISION STATION RECORDING VIDEO OF A TORNADO ON THE
GROUND
&&
SRUNNELSLocal storm report, Jun 9, 2:06 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FUNNEL CLOUD 3 NW LEBANON 37.71N 92.70W
06/09/2009 LACLEDE MO PUBLIC
WALL COUD WITH ROTATION AND LOWERINGS REPORTED JUST
NORTHWEST OF LEBANON.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Jun 9, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 36 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 60 min |
| Jun 9, 1:42 PM CDT | Tornado Warning | SGF | Laclede | 48 min |
| Jun 9, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 9, 2:05 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| Jun 9, 2:12 PM CDT | Tornado Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 2:22 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 38 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 47 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Jun 9, 2:44 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| Jun 9, 2:50 PM CDT | Tornado Warning | SGF | Vernon | 24 min |
| Jun 9, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 23 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 51 min |
| Jun 9, 2:58 PM CDT | Tornado Warning | SGF | Shannon | 47 min |
| Jun 9, 3:02 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Jun 9, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 9, 3:08 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Laclede, Miller, Morgan | 37 min |
| Jun 9, 3:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 51 min |
| Jun 9, 3:25 PM CDT | Tornado Warning | SGF | Barton | 50 min |
| Jun 9, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 55 min |
| Jun 9, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 49 min |
| Jun 9, 3:41 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory, Laclede | 49 min |
| Jun 9, 3:43 PM CDT | Tornado Warning | SGF | Shannon | 14 min |
| Jun 9, 3:56 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 49 min |
| Jun 9, 3:57 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 9, 4:02 PM CDT | Tornado Warning | SGF | Barton | 43 min |
| Jun 9, 4:26 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 6 hr |
| Jun 9, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Jun 9, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 46 min |
| Jun 9, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 24 min |
| Jun 9, 4:38 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 37 min |
| Jun 9, 4:39 PM CDT | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 4:44 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 46 min |
| Jun 9, 4:55 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 32 min |
| Jun 9, 5:04 PM CDT | Tornado Warning | SGF | Laclede, Wright | 26 min |
| Jun 9, 5:15 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 9, 5:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 39 min |
| Jun 9, 5:20 PM CDT | Tornado Warning | SGF | Jasper, Newton | 16 min |
| Jun 9, 5:22 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 6 hr |
| Jun 9, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 38 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 32 min |
| Jun 9, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 34 min |
| Jun 9, 5:31 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jun 9, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 56 min |
| Jun 9, 5:48 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 61 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 55 min |
| Jun 9, 6:24 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence, Newton | 12 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Jun 9, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 40 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.